Loading ...
Sorry, an error occurred while loading the content.
 

Re: [GIWorld-Hepatitis] yahoo

Expand Messages
  • Ron Miller
    I guess nobody is talking. Country TV Ron Miller 484 FM444 S. Inez,TX 77968-5002 V.(361)782-6419. F.(361)782-9149 e-mail: rlmbkm@tisd.net ... From: willem
    Message 1 of 5 , Feb 5, 2003
      I guess nobody is talking.
      Country TV
      Ron Miller
      484 FM444 S.
      Inez,TX 77968-5002
      V.(361)782-6419. F.(361)782-9149
      e-mail: rlmbkm@...

      ----- Original Message -----
      From: "willem landstra" <rmland@...>
      To: <GIWorld-Hepatitis@yahoogroups.com>
      Sent: Wednesday, February 05, 2003 12:06 PM
      Subject: [GIWorld-Hepatitis] yahoo


      Hi.I.am not receiving anymore mail from the group,I think a yahoo
      hick-up.William

      [Non-text portions of this message have been removed]


      Welcome to GIHepWorld

      Post message: GIWorld-Hepatitis@yahoogroups.com
      Subscribe: GIWorld-Hepatitis-subscribe@yahoogroups.com
      Unsubscribe: GIWorld-Hepatitis-unsubscribe@yahoogroups.com
      List owner: GIWorld-Hepatitis-owner@yahoogroups.com
      URL to this page: http://groups.yahoo.com/group/GIWorld-Hepatitis


      Your use of Yahoo! Groups is subject to http://docs.yahoo.com/info/terms/
    • Doc
      Its all quiet, no mails were sent from 2-5 Feb, list is active though. So keep posting you all. Best Wishes, Dr Sharat Misra MD,DM,FACG ... From: willem
      Message 2 of 5 , Feb 5, 2003
        Its all quiet, no mails were sent from 2-5 Feb, list is active though. So keep posting you all.


        Best Wishes,

        Dr Sharat Misra MD,DM,FACG



        ----- Original Message -----
        From: willem landstra
        To: GIWorld-Hepatitis@yahoogroups.com
        Sent: Wednesday, February 05, 2003 11:36 PM
        Subject: [GIWorld-Hepatitis] yahoo


        Hi.I.am not receiving anymore mail from the group,I think a yahoo hick-up.William



        [Non-text portions of this message have been removed]
      • SitaPaul@cs.com
        Dear Dr. Misra, I was on pegylated interferon and ribaviron for 11 months. I have been finished since July 31st. I still have terrible headaches and no
        Message 3 of 5 , Feb 5, 2003
          Dear Dr. Misra,
          I was on pegylated interferon and ribaviron for 11 months. I have been
          finished since July 31st. I still have terrible headaches and no energy.
          Sometimes I am achy and lightheaded. I was negative after 3 months of
          treatment and positive at the end of 6 months post treatment. My doctor told
          me to go to an internist, that the headaches should be getting better and
          they are worse. Tomorrow I am going for an MRI, and then to a neurologist.
          Have you had any experience with patients having headaches for so long? I
          started having them every day after about 2 weeks of treatment and every day
          since. Before treatment I had a headache about once a week, or every other
          week, sometimes, mostly sinus. Thanks, Meghan


          [Non-text portions of this message have been removed]
        • Tatezi
          Oh Meghan, it must be just awful for you to be living with those headaches. I remember in my youth I had migraines and cluster headaches and it was almost
          Message 4 of 5 , Feb 5, 2003
            Oh Meghan, it must be just awful for you to be living with those headaches. I remember in my youth I had migraines and cluster headaches and it was almost unbearable. I don't have any answers for you...just wanted to sympathize with you. And Alley will be back soon and she has a terrible time with headaches so she might have some suggestions.

            Course <meow> she might not live long if she keeps making passes at my Willem <g>

            Tatezi
            ----- Original Message -----
            From: SitaPaul@...
            To: GIWorld-Hepatitis@yahoogroups.com
            Sent: Wednesday, February 05, 2003 5:38 PM
            Subject: Re: [GIWorld-Hepatitis] yahoo


            Dear Dr. Misra,
            I was on pegylated interferon and ribaviron for 11 months. I have been
            finished since July 31st. I still have terrible headaches and no energy.
            Sometimes I am achy and lightheaded. I was negative after 3 months of
            treatment and positive at the end of 6 months post treatment. My doctor told
            me to go to an internist, that the headaches should be getting better and
            they are worse. Tomorrow I am going for an MRI, and then to a neurologist.
            Have you had any experience with patients having headaches for so long? I
            started having them every day after about 2 weeks of treatment and every day
            since. Before treatment I had a headache about once a week, or every other
            week, sometimes, mostly sinus. Thanks, Meghan


            [Non-text portions of this message have been removed]


            Yahoo! Groups Sponsor
            ADVERTISEMENT




            Welcome to GIHepWorld

            Post message: GIWorld-Hepatitis@yahoogroups.com
            Subscribe: GIWorld-Hepatitis-subscribe@yahoogroups.com
            Unsubscribe: GIWorld-Hepatitis-unsubscribe@yahoogroups.com
            List owner: GIWorld-Hepatitis-owner@yahoogroups.com
            URL to this page: http://groups.yahoo.com/group/GIWorld-Hepatitis


            Your use of Yahoo! Groups is subject to the Yahoo! Terms of Service.


            [Non-text portions of this message have been removed]
          Your message has been successfully submitted and would be delivered to recipients shortly.